It is currently Tue Aug 22, 2017 4:56 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Thu Jul 15, 2010 10:06 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jul 14, 2010 4:09 am
Posts: 7
Hello :D

So today, at my sub doctor's appointment, my doctor decided to switch me from Suboxone to Subutex so I can save some money (and it saved me ALOT!!, only $169.99 for 60 pills, which is SOOOO wonderful!!!).....

BUT.....I just took one and I threw up about 20 minutes later.....

I know 2 years ago, at my first appointment, the doctor had me take Subutex in his office, and I remember I threw up, but I just thought it was due to the fact that I was in withdrawals, then taking a new medication was just kinda shock to my body (and no, I didn't have PWs, it brought me out of withdrawals, but I did vomit)....

I just don't understand this...I've been taking Suboxone for 2 years with no issues...

Today I got the Subutex brandname itself til tomorrow, cause the pharmacist had to order the generics (he even gave me those 4 Subutexs for free!).

What could be going on with me??

Well I just took some phenergan, hoping to help this vomiting, please help me....I don't want to go back to pay $380 for SUboxone...

Thankyou

_________________
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much.
-Mother Teresa


Top
 Profile  
 
 Post subject:
PostPosted: Thu Jul 15, 2010 10:40 pm 
Offline
New Poster
New Poster

Joined: Tue Jun 29, 2010 8:41 pm
Posts: 1
i'm 9 months pregnant and was switched to subutex from suboxone 4 months ago. now i vomit almost everytime i dose could be the pregnancy but i never vomited my dose while on suboxone.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jul 16, 2010 1:16 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Wed Jul 14, 2010 4:09 am
Posts: 7
t.wizzlers,

thanks for the reply...but I know for a fact that I am NOT pregnant, I already have 2 kids in grade school, a ten year old boy and an eight year old girl, I do NOT need anymore kids LOL.

I'm hoping that the Generics I pick up tomorrow don't make me sick like the name brand did today...I just don't understnd why it would do this??? I mean it's the EXACT same medication as Suboxone except without the naloxone, which should mean if anything, it should be the other way around....The taste was very horrible with the Subutex, but it's not anything that's gonna kill me, and not the worse taste in the world, but that wouldn't make me vomit...

But hopefully maybe I just have a stomach virus...my daughter is expirencing stomach issues also, so who knows, maybe we both got sick at the same time, but I'm vomiting while she's been making a run for the bathroom every 10 minutes...

Just keep the ideas coming....I can't live of off phenergan forever, as a single mother, I have kids to raise and a house that doesnt clean itself (because supposibly my kids picking up a broom, or putting away their own laundry will make their arms fall off)...

-sillypinkbunny

_________________
I know God will not give me anything I can't handle. I just wish that He didn't trust me so much.
-Mother Teresa


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group